# SDR RAIA980133

- Difficulty date: January 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N560HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41076
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Part number: C40631
- Condition: Failed
- Location: Rt Engine
- Part time: 5,154 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 7741 - JFK - RIGHT PROPELLER DE-ICE FAILED IN FLIGHT.  MAINTENANCE REPLACED RIGHT PROPELLER DE-ICE BRUSH BLOCK.  (M)
